Morphismes sturmiens et règles de Rauzy

Filippo Mignosi; Patrice Séébold

Journal de théorie des nombres de Bordeaux (1993)

  • Volume: 5, Issue: 2, page 221-233
  • ISSN: 1246-7405

Abstract

top
We give a complete characterization of binary morphisms which preserve Sturmian words and show that infinite words generated by these morphisms are rigid.

How to cite

top

Mignosi, Filippo, and Séébold, Patrice. "Morphismes sturmiens et règles de Rauzy." Journal de théorie des nombres de Bordeaux 5.2 (1993): 221-233. <http://eudml.org/doc/93580>.

@article{Mignosi1993,
abstract = {Nous donnons une caractérisation complète de tous les morphismes binaires qui préservent les mots sturmiens et montrons que les mots infinis engendrés par ces morphismes sont rigides.},
author = {Mignosi, Filippo, Séébold, Patrice},
journal = {Journal de théorie des nombres de Bordeaux},
keywords = {infinite binary word; Sturmian words; Sturmian morphisms},
language = {fre},
number = {2},
pages = {221-233},
publisher = {Université Bordeaux I},
title = {Morphismes sturmiens et règles de Rauzy},
url = {http://eudml.org/doc/93580},
volume = {5},
year = {1993},
}

TY - JOUR
AU - Mignosi, Filippo
AU - Séébold, Patrice
TI - Morphismes sturmiens et règles de Rauzy
JO - Journal de théorie des nombres de Bordeaux
PY - 1993
PB - Université Bordeaux I
VL - 5
IS - 2
SP - 221
EP - 233
AB - Nous donnons une caractérisation complète de tous les morphismes binaires qui préservent les mots sturmiens et montrons que les mots infinis engendrés par ces morphismes sont rigides.
LA - fre
KW - infinite binary word; Sturmian words; Sturmian morphisms
UR - http://eudml.org/doc/93580
ER -

References

top
  1. [1] T.C. Brown, A characterization of the quadratic irrationals, Canad. Math. Bull.34 (1991), 36-41. Zbl0688.10007MR1108926
  2. [2] D. Crisp, W. Moran, A. Pollington, P. Shiue, Substitution invariant cutting sequences, Journal de Théorie des Nombres de Bordeaux5 (1993), 123-137. Zbl0786.11041MR1251232
  3. [3] E. Coven, G.A. Hedlund, Sequences with minimal block growth, Math. Systems Theory7 (1973), 138-153. Zbl0256.54028MR322838
  4. [4] S. Dulucq, D. Gouyou-Beauchamps, Sur les facteurs des suites de Sturm, Theoret. Comput. Sci.71 (1990), 381-400. Zbl0694.68048MR1057771
  5. [5] A.S. Fraenkel, M. Mushkin, U. Tassa, Determination of [nθ] by its sequence of differences, Canad. Math. Bull.21 (1978), 441-446. Zbl0401.10018
  6. [6] G.A. Hedlund, Sturmian minimal sets, Amer. J. Math66 (1944), 605-620. Zbl0063.01982MR10792
  7. [7] G.A. Hedlund, M. Morse, Symbolic dynamics II - Sturmian trajectories, Amer. J. Math.62 (1940), 1-42. Zbl0022.34003MR745JFM66.0188.03
  8. [8] S. Ito, S. Yasutomi, On continued fractions, substitutions and characteristic sequences, Japan. J. Math.16 (1990), 287-306. Zbl0721.11009MR1091163
  9. [9] M. Kósa, Problems 149-151, "Problems and Solutions", EATCS Bulletin32 (1987), 331-333. 
  10. [10] M. Lothaire, Combinatorics on words, Addison Wesley, 1982. Zbl0514.20045MR675953
  11. [11] F. Mignosi, On the number of factors of Sturmian words, Theoret. Comput. Sci.82 (1991), 71-84. Zbl0728.68093MR1112109
  12. [12] G. Rauzy, Mots infinis en arithmétique, in Automata on infinite words, Nivat, Perrin (Eds), Lecture Notes in Computer Science, Springer-Verlag192 (1984), 165-171. Zbl0613.10044MR814741
  13. [13] P. Séébold, Fibonacci morphisms and Sturmian words, Theoret. Comput. Sci.88 (1991), 365-384. Zbl0737.68068MR1131075
  14. [14] C. Series, The geometry of Markoff numbers, Math. Intelligencer7 (1985), 20-29. Zbl0566.10024MR795536
  15. [15] K.B. Stolarsky, Beatty sequences, continued fractions, and certain shift operators, Canad. Math. Bull.19 (1976), 473-482. Zbl0359.10028MR444558
  16. [16] B.A. Venkov, Elementary Number Theory, Wolters-Noordhoff, Groningen, 1970. Zbl0204.37101MR265267

Citations in EuDML Documents

top
  1. Alex Heinis, Languages under substitutions and balanced words
  2. Filippo Mignosi, Luca Q. Zamboni, A Note on a Conjecture of Duval and Sturmian Words
  3. Alex Heinis, On low-complexity bi-infinite words and their factors
  4. Jacques Justin, Giuseppe Pirillo, Decimations and sturmian words
  5. J. Berstel, P. Séébold, A remark on morphic sturmian words
  6. Filippo Mignosi, Luca Q. Zamboni, A note on a conjecture of Duval and sturmian words
  7. Idrissa Kaboré, Théodore Tapsoba, Combinatoire de mots récurrents de complexité
  8. Isabelle Fagnot, A little more about morphic Sturmian words
  9. Bruno Parvaix, Propriétés d'invariance des mots sturmiens
  10. P. Dartnell, F. Durand, A. Maass, Orbit equivalence and Kakutani equivalence with Sturmian subshifts

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.